Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Pencils of pairs of projections

Tom 249 / 2019

Miaomiao Cui, Guoxing Ji Studia Mathematica 249 (2019), 117-141 MSC: Primary 47B15; Secondary 47A05, 47C15. DOI: 10.4064/sm171222-13-7 Opublikowany online: 31 May 2019

Streszczenie

Let $T$ be a self-adjoint operator on a complex Hilbert space $\mathcal {H}$. In this paper, a sufficient and necessary condition for $T$ to be (the value of) the pencil $\lambda P+Q$ of a pair $( P, Q)$ of projections at some point $\lambda \in \mathbb {R}\backslash \{-1, 0\}$ is introduced. Then we give a representation of all pairs $(P, Q)$ of projections such that $T=\lambda P+Q$ for a fixed real number $\lambda $, and find that all such pairs constitute a connected set if $\lambda \in \mathbb {R}\backslash \{-1, 0, 1\}$. Further, the von Neumann algebra generated by such pairs $(P,Q)$ is characterized. Moreover, we prove that there are at most two non-zero real numbers such that $T$ is the pencil of a pair of projections at these numbers. Finally, we determine when there is only one such number.

Autorzy

  • Miaomiao CuiSchool of Mathematics and Information Science
    Shaanxi Normal University, Xian
    710119 People’s Republic of China
    e-mail
  • Guoxing JiSchool of Mathematics and Information Science
    Shaanxi Normal University, Xian
    710119 People’s Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek